Donder Hans-Dieter. Regularity of ultrafilters and the core model. Israel journal of mathematics, vol. 63 , pp. 289–322. - Donder Hans-Dieter, Koepke Peter, and Levinski Jean-Pierre. Some stationary subsets of P. Proceedings of the American Mathematical Society, vol. 102 , pp. 1000–1004. - Walker D. J.. On the transversal hypothesis and the weak Kurepa hypothesis. The journal of symbolic logic, vol. 53 , pp. 854–877 [Book Review]

Journal of Symbolic Logic 55 (3):1313-1315 (1990)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 94,678

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Analytics

Added to PP
2014-04-07

Downloads
22 (#717,029)

6 months
2 (#1,487,340)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations

References found in this work

No references found.

Add more references